# SDR SWAA2022042295549

- Difficulty date: April 18, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-800
- Aircraft serial: 63583
- Aircraft time: 14,269 hours, 6,818 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 7188
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE. FLAPS WOULD NOT MOVE PAST 5 DEGREES USED ALTERNATE FLAP EXTENSION / [01] PERFORMED FSEU BITE PROCEDURE IAW FIM 27-51 TASK 801 NO DECEFTS NOTED. INSPECTED TRANSMISSION TORQUE TRIP INDICATORS IAW FIM 27-51 TASK 849 NO DEFECTS NOTED. FLAP POSITION TRANSMITTER VERIFICATION TEST GOOD IAW AMM 27-58-01. FOUND FLAP TRANSMISSIONS #6 AND #8 REQ SERVICING SERVICED IAW AMM 12-22-51. RAN FLAPS THROUGH SEVERAL TIMES WITH NO DEFECTS NOTED. REF NR TTG8Q00BX8H9 FOR FURTHER DISCREPANCY
